Translator Disclaimer
december 2018 Almost $\eta$-Ricci solitons in $(LCS)_n$-manifolds
Adara M. Blaga
Bull. Belg. Math. Soc. Simon Stevin 25(5): 641-653 (december 2018). DOI: 10.36045/bbms/1547780426

Abstract

We consider almost $\eta$-Ricci solitons in $(LCS)_n$-manifolds satisfying certain curvature conditions. We provide a lower and an upper bound for the norm of the Ricci curvature in the gradient case, derive a Bochner-type formula for an almost $\eta$-Ricci soliton and state some consequences of it on an $(LCS)_n$-manifold.

Citation

Download Citation

Adara M. Blaga. "Almost $\eta$-Ricci solitons in $(LCS)_n$-manifolds." Bull. Belg. Math. Soc. Simon Stevin 25 (5) 641 - 653, december 2018. https://doi.org/10.36045/bbms/1547780426

Information

Published: december 2018
First available in Project Euclid: 18 January 2019

zbMATH: 07038543
MathSciNet: MR3901837
Digital Object Identifier: 10.36045/bbms/1547780426

Subjects:
Primary: 53B30, 53C15, 53C21, 53C25, 53C44

Rights: Copyright © 2018 The Belgian Mathematical Society

JOURNAL ARTICLE
13 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.25 • No. 5 • december 2018
Back to Top